Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Are there any chances of getting pregnant even after using pill and condom ?

Hi, I m 18 and I recently became sexually active. After having sex with my boyfriend I have white discharge with no odour for a few days. Is this normal. I am on the pill. Have been for years. We ve only done it once since my last period and I m due in a few weeks. We used a condom and there was absolutely no break or hole anywhere. We double and triple checked. But I m still really worried that I m pregnant . Please help me. I really need peace of mind. I can t sleep. Is it a possibility under these circumstances??? Like with no hole?? Please help me!
Asked On : Thu, 2 Jun 2011
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Welcome to discharge can occur while on pills also and also with infections.To rule out the latter you have to get a thorough check by a gynecologist to see local infection,any sores,and submit the discharge for bacterial analysis.if infection both have to take treatment.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor